# SDR AALA201802029020

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,369 hours, 8,112 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT PANEL DISPLAYS A MESSAGE FOR SMOKE DETECTED.  FLIGHT ATTENDANT SMELLED AN ELECTRICAL ODOR IN VICINITY FOR A SHORT PERIOD, THEN DISSIPATED.  REPLACED EQUIPMENT COOLING SUPPLY FAN IAW AMM 21-27-03-000-801.
